Top answers from doctors based on your search:
Disclaimer

tardive dyskinesia signs

A 48-year-old member asked:
Dr. William Goldie
47 years experience Pediatric Neurology
Wait and see: Tardive dyskinesia is a term that implies a long term movement disorder. The term tardive means long lasting. However, if you remain off medication ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 50-year-old member asked:
Dr. Janice Wiesman
31 years experience Neurology
A movement disorder: Tardive dyskinesia is a disorder of abormal, uncontrolled movements that is caused by using certain medications, typically neuroleptic (anti-psychotic ... Read More
2
2 thanks
A 87-year-old female asked:
Dr. Edward Smith
53 years experience Neurosurgery
Acronyms again: I am acronymically challenged. What does eft mean?
A 42-year-old member asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Tardive dyskinesia: Patients are more likely to develop tardive dyskinesia when using psychotropic medications. SSRIs, stimulant medications and illegal drugs. Discontinu ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month